Über den Ovalsatz von Böhmer-Mukhopadhyaya

O. Haupt

Mathematische Annalen (1941/1943)

  • Volume: 118, page 629-635
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Haupt, O.. "Über den Ovalsatz von Böhmer-Mukhopadhyaya." Mathematische Annalen 118 (1941/1943): 629-635. <http://eudml.org/doc/160111>.

author = {Haupt, O.},
journal = {Mathematische Annalen},
keywords = {Convex geometry},
pages = {629-635},
title = {Über den Ovalsatz von Böhmer-Mukhopadhyaya},
url = {http://eudml.org/doc/160111},
volume = {118},
year = {1941/1943},

AU - Haupt, O.
TI - Über den Ovalsatz von Böhmer-Mukhopadhyaya
JO - Mathematische Annalen
PY - 1941/1943
VL - 118
SP - 629
EP - 635
KW - Convex geometry
UR - http://eudml.org/doc/160111
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.